Awful nausea with co-codamal and transdermal patch

Hi all,

I'm waiting for a final diagnosis of pelvic congestion syndrome after 11 months of hellish pain, during which time i've been on all sorts of medication.

I've been on co-codamol or some form of codeine for about six months now, and also take tramadol (and various other drugs), and in the last month have been put on these Butec transdermal patches (5mg first now 10). But in the last month i've also developed hot flushes and extreme nausea, which my doc just seems to be ignoring even though i've been throwing up. My chemist says its probably also the opioids I'm taking for the pain. But I really can't go on feeling this sick all the time. Has anyone else had reactions like this to codeine or the patches?

Thanks all x

1 Reply

  • im sorry to hear you are suffering so,i v e had pelvic pain without diagnosis for few years its so disabling,get the nausea too,i have meds for the nausea-cyclizine??

You may also like...